# SDR QXEA200800681

- Difficulty date: June 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK NUMEROUS CORROSION SPOTS ON LT SIDE SEAT RAIL FS 861 TO 985.  REMOVED CORROSION FROM SEAT TRACK AT FS 861 TO 985.  .015 MATERIAL REMOVED IAW REO 670-53-00-013.  TREATED IAW REO 670-53-00-013 AND CRJ SRM 51-21-16.
